# SDR SWAA2021111733974

- Difficulty date: October 27, 2021
- Submitted: November 17, 2021
- Operation: Air carrier
- Aircraft: N8672F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36940
- Aircraft time: 20,414 hours, 9,348 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Condition: Cracked
- Location: Rh Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING T/E OTBD OF SAIL TAIL; ATTACH CLIP AT INBD SIDE OF DEFLECTOR RIB CRACKED. / REMOVED DAMAGED ATTACHMENT CLIP IAW B737 SRM 51-40-02-0G-0 LOCATED AND DRILLED NEW CLIP IAW BOEING DWG 115A6200 REV B. INSTALLED NEW CLIP ON R/H WING SAIL TAIL DEFLECTOR IAW BOEINGDWG 115A6200 REV B. A98456
